SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:463
ID KY-AA12318206-6302-12
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-6302-12.pdf
Type : application/pdf Download
Size : 2.2 MB
Last updated : Oct 29, 2014
Downloads : 143

Total downloads since Oct 29, 2014 : 143
タイトル Star-Product Functional and Related Integral Equations<数学・自然科学>
著者
DÔKU, Isamu
Faculty of Education, Saitama University
[出版社版]
出版者 埼玉大学教育学部
日付
出版年: 2014 - 2014
作成日: 2014-10-28
更新日: 2014-12-16
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.63, No.2  (2014. ) ,p.181- 188
識別番号
ISSN
18815146
抄録 In this paper we consider a class of deterministic nonlinear integral equations. While, we begin with constructing a branching model, define a star-product and construct a tree-based starproduct functional. Finally we study the mathematical structure of the functional and prove that the expectation of the functional with respect to a time-reversed law of the branching process satisfies the original integral equations.
キーワード
Nonlinear integral equation
branching model
tree structure
star-product
branching process
star-product functional
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
著者版フラグ publisher
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 数物系科学 / 数学 / 数学一般
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード